# SDR DALA2024081908268

- Difficulty date: August 16, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N503DN
- Make and model: Airbus A350-941
- Aircraft serial: 0149
- Aircraft time: 29,883 hours, 2,974 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

3L AND 2R DOORS EXTERIOR EVACUATION LIGHT INOP. RELAMP 3LT. & 2RT. EXTERIOR EMERGENCY LIGHT & OPS CK GOOD. REF A350 AMM 33-51. OK FOR SVC. (LP# 5146277)
